# SDR HAL960091

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Corroded
- Location: Bs 439-469
- Part time: 75,042 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION 3.5 INCHES ALONG INBOARD SIDE OF NR 4 SEAT TRACK LOCATED BETWEEN STATION 439 AND STATION 469, A ZONE CABIN FLOOR.  REMOVED AND REPLACED NR 4 SEAT TRACK AT LOCATION BETWEEN STATION 439 AND 469 AARD 51-01-00-05.  (M)
